<  Back to the Polytechnique Montréal portal

New Formulations and Valid Inequalities for a Bilevel Pricing Problem

S. Dewez, M. Labbe, P. Marcotte and Gilles Savard

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20878/
Journal Title: Operations Research Letters (vol. 36, no. 2)
Publisher: Elsevier
DOI: 10.1016/j.orl.2007.03.005
Official URL: https://doi.org/10.1016/j.orl.2007.03.005
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Dewez, S., Labbe, M., Marcotte, P., & Savard, G. (2008). New Formulations and Valid Inequalities for a Bilevel Pricing Problem. Operations Research Letters, 36(2), 141-149. https://doi.org/10.1016/j.orl.2007.03.005

Statistics

Dimensions

Repository Staff Only

View Item View Item